# SDR DL72S992429

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .125 INCH CRACK IN NR 2 L/E FLAP ACTUATOR SUPPORT BOX INBD LWR BRACKET.  INSTALLED DOUBLER PER M/M 57-20-21.
